# SDR DL75A020334

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N85121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR OPENING LOWER CHORD CORRODED, THE FS 620 OPENING FRAME OUTER CHORD AND WEB WERE CUT AND THE LOWER SECTIONS REMOVED TO ALLOW ACCESS TO THE CHORD.  AFTER REPLACEMENT OF THE CHORD, THE LOWER SECTION OF FRAME CHORD AND WEB WERE REINSTALLED AND SPLICE WITH REPAIR ANGLES AND A DOUBLER PER ER/A 382597-14, REV A.
